Strong Approximative Compactness and Strong Proximinality in Metric Linear Spaces


Affiliations

  • Guru Nanak Dev University, Department of Mathematics, Amritsar, 143005, India
  • Guru Nanak Dev University, Department of Mathematics, Amritsar, 143 005, India

Abstract

In this paper we discuss approximatively compact sets, strongly approximatively compact sets and strongly proximinal sets in metric linear spaces and prove some results on best approximation and continuity of the metric projection.

Keywords

Best Approximation, Proximinal Set, Strongly Proximinal Set, Chebyshev Set, Approximatively Compact Set, Strongly Approximatively Compact Set.

Subject Discipline

Mathematical Sciences

Full Text:

References

Pradipta Bandyopadhyay, Yongjin Li, Bor-Luh Lin and Darapaneni Narayana, Proximinality in Banach Spaces, J. Math. Anal. Appl., 341(2008), 309–317.

N. V. Efimov and S. B. Stechkin, Approximative compactness and Chebyshev sets, Soviet Math. Dokl., 2(1961), 1226–1228.

Simon Fitzpatrick, Differentiation of real valued functions and continuity of metric projection, Proc. Amer. Math. Soc., 91(1984), 544–548.

G. Godefroy and V. Indumathi, Strong proximinality and polyhedral spaces, Rev.Mat.Comput., 14(2001), 105–125.

T. D. Narang, On approximative compactness, J. Indian Math. Soc., 80(2013), 111–119.

Chen Shu Tao, Hudzik Henryk, Kowalewski Wojciech, Wang Yu Wen and Wisla Marek, Approximative compactness and continuity of metric projector in Banach spaces and application, Science in China Series A: Mathematics 51(2008), 293–303.


Refbacks

  • There are currently no refbacks.